Ask a Dermatology Question, Get an Answer ASAP!
Hi, this is Dr Ansari, welcome to JA
Can you define which type and color of rash you had?
What remedies and treatment you did as the area looks like stained by some chemical?
Ok, the condition you had is Post-inflammatory hyperpigmentation.
Alone Hydrocortisone cannot relieve it.
You will need a combination of the treatments below that are usually required for improvement: hydroquinone, tretinoin cream, corticosteroid creams, glycolic acid peels, azelaic acid.
Lazer sessions would be another option you can have.
This is a prescription cream and you have to get the prescription from your GP
It is advised to check the label for directions before use. It is for external use only.Inform your doctor if you have known allergies to this medicine. The common side effects of this medicine include burning, irritation, itchiness, and redness at the application site.
Do a skin test before its use, start low, and once at night time avoids sun exposure.
It is used for face conditions called Melasma and can be used safely on the axilla as well.
According to dermadoctor.com, the American Academy of Dermatology stated that “Hydroquinone is one of the most effective molecules for the treatment of dark discoloration over the past 40-50 years and has been used in millions of people. It is used to treat the top concerns among our patients including melasma, photo-aging, post-inflammatory hyperpigmentation
Hydroquinone cream alone can be used
This is available in UK Eukroma-Cream
Are you satisfied?